# SDR IPXA2017082120794

- Difficulty date: August 6, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA79843
- Condition: Corroded
- Location: Bs 1964
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT CARGO BS 1964, RBL 36 - LBL 36 FLOORBEAM ANGLE HAS CORROSION.  REMOVED, FABRICATED, AND REPLACED THE FLOORBEAM ANGLE IAW DWG AGA7984, AND SRM 51-31-1.
